Fentanyl toxicity

Common Questions and Answers about Fentanyl toxicity

actiq

8976007 tn?1413330650 is B6 the only B vitamin you have to worry about toxicity?? I am so glad i found the post in here about that . The symptoms i have are that of adrenal insufficiency (also seen that on this site) and that can be caused from opiate use. 2 months (about) after i started on this fentanyl patch, i started to get the exact symptoms of that and i am desperate to make it stop.
Avatar m tn i have been of Fentanyl for over two months and as of yesterday off the oxys too as i still have pain i am now down to codeine wich i am taking a little more then i should i have not been abusing the clonazepam and i still have tylenal 3 wich i do not take due to the caffiene or tylenal component, when i run out of codeine will i get sick again?
Avatar f tn Please get a complete hormone panel ESH, LH, estrogen, progesterone and see if there is an imbalance. Hormone replacement therapy will help. With metal toxicity, certain chelating agents are given which bind with the metal and remove them from the body. Normal detox diet will not take care of that. It basically increases the antioxidants in the body. Hope this helps. Take care!
Avatar f tn s not mg) Fentanyl Patch w/1 lortab 10 per day for break through pain. The reason that the Fentanyl is mcg is because Fentanyl is 80 times stronger than Morphine. It is dispersed by the micro-gram instead of by milligrams because of this. A 25 mcg patch would be approximately equal to 100 to 120 Lortab's a day but without the Acetaminophen. I learned this from one of our member's, Jaybay, who is very versed in the Fentanyl Patch.
Avatar m tn Over time, the receptors begin to recess, shrink, requiring more drug for the same relief. Of coarse, this is only my opinion. Fentanyl is the strongest opioid made, there is no stronger opioid to move too once the tolerance begins. You will have to up the dose, until that stops working and then detox and find alternatives.
Avatar f tn B6 Toxicity is such a relatively new ailment that there is not enough known about it to say for sure. From what I've read on the B6 Toxicity board on medhelp, many doctors discount their patients' symptoms and tell them "you can't have B6 Toxicity, it doesn't exist, the B6 Vitamin is water soluble" or they tell them "if you had B6 Toxicity, it would have resolved itself by now, you can't still be suffering.
Avatar f tn I have had really bad issues with walking, now requiring a can, for about a year. Diagnosed with Spinal Stenosis. It's gotten so bad that I started doing research. I have been doing 5-day energy shots daily for 6 months now - about 40mg of B6 per day (was doing emergen-c's before that). I'm thinking my walking, tingling may indeed be B6 toxicity and am going for a blood test this afternoon. I've gotten a lot of good information from this group - thank you.
Avatar m tn I am having all of the symptoms related to B6 toxicity. I do not take vitamin supplements and have a healthy diet. What can cause me to have such a high b6 level if I am not taking supplements? My doctor asked me to give him a month to figure it out but I am in pain and want some answers.
Avatar m tn I have been diagnosed with B6 toxicity. My doctor said that exercise would be good because it would speed metabolism. However, I'm concerned about doing what is best to heal my nerves. Since walking makes my feel hurt, throb, and twitch, I'm guessing that walking would actually hurt the healing process, not help. What has everyone else's experience been with healing from B6 toxicity and exercise? Do you think exercise helps or hinders the healing process?
408795 tn?1324935675 As I mentioned in a prior posts I am an ex-IV user and I have a question about toxicity. At the end of my using days I had a wake up call, it was in September 2003, I was using alot of illegal drugs. I had been taking loads of valium unprescribed and I did a dime, yes a dime bag of H. I don't like putting this out there but it's really the only way I can get to my question.
Avatar n tn Is it possible that my antimony level, more that twice and a half the normal range, could be causing me toxicity symptoms?
222267 tn?1253302210 You should note that I acquired my current disability while seeing my psychopharmocologist and there were no medical errors in jugdment made and I did stick with him. But Lithium toxicity, although rare is something that doesn't happen overnight and if you called it to your psychiatrist's attention they should have acted immediately. If you want more details pm me.
724811 tn?1291430786 Back when I was a kid in the early 1980's my older sister stole a tube of mercury from her high school science lab. It was a pretty good amount, not the small amount in a thermometer. I thought it was fascinating and we played with it for hour, rolling in around in our hands and watching it break apart and come together again. We did this for a few weeks or even months I would say.
Avatar n tn I RECENTLY STOPPED TAKING 400 MG OF PLAQUENIL DUE TO RETINAL TOXICITY. I TOOK THIS MED. FOR 20 PLUS YEARS. NOW MY VISION IS BLURRY LIKE LOOKING THROUGH A FOG HOWEVER I CAN READ THE EYE CHART AT 20/25. MY EYES ARE ALSO SENSITIVE TO THE SUN. MY QUESTION IS WHAT ARE MY CHANCES OF MY VISION RETURNING TO NORMAL. PS I ALSO TAKE OTHER ANTI INFLAMMATORY DRUGS FOR RA.
Avatar f tn does barium toxicity cause a lot of health problems including twitch ,generalized muscle loss,muscle pain,hyperflexibility ,candida,food intolerance how can i make sure that i have food intolerance (i complain of constipation,gases) which occur after barim ingestion
Avatar n tn I have not heard of a B-6 toxicity. I have heard of deficiency symptoms, but never the other. How much had you been taking. You see, B-6, along with other B vitamins is water soluble, and your body excretes what it does not need, so, this is very new to me.
29837 tn?1414534648 Well, the dental association will lead you to believe that amalgam (silver) fillings are safe. There is no conclusive evidence up to modern day that verifies that. On Netflix, there is a documentary that shows actual mercury vapors coming out of a tooth filled with amalgam. I mention this because we don't need any more toxicity to the liver than we get from day to day food, drinks and so on. The alternative is composite fillings. Those are the ones that look like natural teeth enamel.
Avatar f tn I was diagnosed in Nov 2009 with B6 toxicity. I have been off all supplements with B6 since that time except for about one month when I took a supplement containing high levels of B6. However, I am still having a great deal of pain, numbness, burning, headaches, ringing in ear, cracking of joints, fatigue etc. (I was toxic for four years before getting a diagnosis. Just recently I began working with a Dr of homeopathy ( licensed and an MD as well) who is treating my symptoms with Pyrodoxine 30.
12757438 tn?1433673730 Has anyone dealt with this type of thing before? They said its anemia due to the zinc toxicity. Has anyone’s baby bounced back from something like this? They have not spoken any words of organ failures so as far as I know that is not a concern. I’m just worried and not sure if I should be asking for something else to be done. Thanks in advance for any insight anyone can offer.